# SDR SWI2025F01298

- Difficulty date: March 19, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut Plate
- Condition: Sheared
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL HAS 1 EA SHEARED NUTPLATE @ LOCKOUT   (C-CHECK RO 09/07/2025)PERFORMED A FREEZE PLUG REPAIR PER REO_690-54-21-548 DATED 2025-04-05 ALL STEPS COMPLIED WITH. FIT CHECKED GOOD.COMPLIED WITH 51-900-1002-SKY.
